On the complex oscillation of higher order linear differential equations
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 607-615
Printed July 1, 2009
Kai Liu and Lian-Zhong Yang
Shandong University
Abstract : In this paper, we investigate the growth of solutions and the existence of subnormal solutions for a class of higher order linear differential equations. We obtain some results which improve and extend the results of Chen-Shon [2] and Gundersen-Steinbart [5].
Keywords : periodic differential equation, subnormal solution, e-type order
MSC numbers : 34M10, 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd